# SDR GTIA20130725923

- Difficulty date: July 25, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5094
- Aircraft time: 5,893 hours, 2,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: MP171700RH
- Condition: Binding
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF OVERWING SLIDE RELEASE SYSTEMS, RT OVERWING SLIDE RELEASE CABLE APPEARED TO JAM. LUBED RT RELEASE CTRL ASSY IAW AMM- NO FURTHER DEFECTS NOTED.  ALL WORK ACCOMPLISHED ON NON-ROUTINE 7208N00084.
